# SDR CA030618003

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,041 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 858601
- Condition: Failed
- Location: Mlg
- Part time: 26,210 hours, 34,142 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SELECTION OF GEAR DOWN ON APPROACH, THE GEAR FAILED TO EXTEND. THREE RED GEAR LIGHTS ILLUMINATED, AMBER WARNING LIGHT IN SELECTOR HANDLE ILLUMINATED, GEAR DOORS DID NOT OPEN.  AIRCRAFT RETURNED TO ORIGINATING AIRPORT,  ALTERNATE GEAR EXTENSION USED, GEAR EXTENDED AND AIRCRAFT LANDED NORMALLY.  PSEU SHOWING FAULT CODES 53 & 55 (INTERNAL CARD FAILURES). LANDING GEAR PROXIMITY CONTROL BOX (PSEU) REPLACED.  GEAR SWINGS CARRIED OUT . AIRCRAFT RETURNED TO SERVICE , NO FURTHER FAULTS.
